MathSciNet Relay Station
MathSciNet bibliographic data
MR1160481 (93j:62047) 62E25 (60F05 62G05)
Owen, Art B. A central limit theorem for Latin hypercube sampling. J. Roy. Statist. Soc. Ser. B 54 (1992), no. 2, 541–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement